Alert archive / Indiana / River Flood Warnings in 2011
River Flood Warning 30, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Mar 9, 2011, 11:02 AM EST for Cass County, Miami County, Wabash County, Indiana. It took effect at Mar 10, 2011, 7:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2011, 11:02 AM EST (16:02 UTC)
- In effect from
- Mar 10, 2011, 7:00 AM EST
- Expired
- Mar 10, 2011, 4:23 PM EST
- In force
- 9 hr
- Issued by
- NWS Northern Indiana
- Flood severity
- Minor
Counties Cass County, IN, Miami County, IN, Wabash County, IN
The radar
The Northern Indiana radar (KIWX), 70 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River at Wabash (WABI3). The gauge peaked at 13.81 ft at Mar 9, 2011, 8:00 PM EST.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 19 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03325000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
588 WGUS43 KIWX 091602 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 1102 AM EST WED MAR 9 2011 ...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... WABASH RIVER AT WABASH AFFECTING CASS...MIAMI AND WABASH COUNTIES .ADDITIONAL RAINFALL FROM LAST NIGHT...TODAY...AND INTO THURSDAY WILL CAUSE THE RIVER LEVELS TO RISE IN THE UPPER WABASH RIVER BASIN. IF CURRENT FORECAST HOLDS WITH THE ADDITIONAL RAINFALL EXPECTED...THE WABASH RIVER AT WABASH IS FORECAST TO RISE ABOVE MINOR FLOOD STAGE THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS OR SOONER IF NECESSARY. && INC017-103-169-101602- /O.NEW.KIWX.FL.W.0030.110310T1200Z-110313T0000Z/ /WABI3.1.ER.110310T1200Z.110310T1800Z.110312T0000Z.NO/ 1102 AM EST WED MAR 9 2011 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT WABASH * FROM THURSDAY MORNING TO SATURDAY EVENING. * AT 10 AM WEDNESDAY THE STAGE WAS 12.9 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE THURSDAY MORNING AND CREST NEAR 14.1 FEET AROUND 7 PM THURSDAY MARCH 10 AND FALL BELOW FLOOD STAGE AROUND 7 PM FRIDAY MARCH 11. * AT 14.0 FEET...LOWLAND FLOODING BEGINS IN RURAL WABASH COUNTY. * THIS CREST COMPARES TO A PREVIOUS CREST OF 14.4 FEET WHICH OCCURRED ON APR 6 2009. $$
3 follow-up statements
861 WGUS83 KIWX 100908 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 408 AM EST THU MAR 10 2011 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... MAUMEE RIVER NEAR DEFIANCE AFFECTING DEFIANCE AND HENRY COUNTIES SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... WABASH RIVER NEAR LINN GROVE AFFECTING ADAMS AND WELLS COUNTIES WABASH RIVER NEAR BLUFFTON AFFECTING HUNTINGTON AND WELLS COUNTIES WABASH RIVER AT WABASH AFFECTING CASS...MIAMI AND WABASH COUNTIES SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND DEFIANCE COUNTIES TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS COUNTIES .RAINFALL WEDNESDAY WILL CAUSE MINOR FLOODING ALONG SOME RIVERS IN THE MAUMEE AND WABASH BASINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS OR SOONER IF NECESSARY. && INC001-179-110908- /O.CON.KIWX.FL.W.0009.000000T0000Z-110311T1000Z/ /LYNI3.1.ER.110301T0336Z.110302T0600Z.110310T1000Z.NR/ 408 AM EST THU MAR 10 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER NEAR LINN GROVE * UNTIL LATE TONIGHT. * AT 2 AM THURSDAY THE STAGE WAS 11.2 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 11.0 FOOT FLOOD STAGE AROUND 5 AM THURSDAY MARCH 10. * AT 11.0 FEET...AGRICULTURAL FLOODING BEGINS. LOW LANDS EAST OF GENEVA BEGIN TO FLOOD. $$ INC069-179-110908- /O.CON.KIWX.FL.W.0010.000000T0000Z-110313T1000Z/ /BLFI3.2.ER.110228T1144Z.110302T1300Z.110312T1000Z.NO/ 408 AM EST THU MAR 10 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER NEAR BLUFFTON * UNTIL SUNDAY MORNING. * AT 8 AM WEDNESDAY THE STAGE WAS 11.9 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE AROUND 5 AM SATURDAY MARCH 12. * AT 12.0 FEET...RIVER ROAD AND A FEW COUNTY ROADS ARE CLOSED BY HIGH WATER. $$ INC017-103-169-110908- /O.CON.KIWX.FL.W.0030.110310T1200Z-110313T0000Z/ /WABI3.1.ER.110310T1200Z.110310T1800Z.110312T0000Z.NO/ 408 AM EST THU MAR 10 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT WABASH * UNTIL SATURDAY EVENING. * AT 3 AM THURSDAY THE STAGE WAS 13.3 FEET AND FALLING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE THURSDAY MORNING AND CREST NEAR 14.1 FEET AROUND 7 PM THURSDAY MARCH 10 AND FALL BELOW FLOOD STAGE AROUND 7 PM FRIDAY MARCH 11. * AT 14.0 FEET...LOWLAND FLOODING BEGINS IN RURAL WABASH COUNTY. * THIS CREST COMPARES TO A PREVIOUS CREST OF 14.4 FEET WHICH OCCURRED ON APR 6 2009. $$ OHC039-069-110908- /O.EXT.KIWX.FL.W.0018.000000T0000Z-110314T0000Z/ /DEFO1.1.ER.110301T0148Z.110302T2330Z.110313T0000Z.NO/ 408 AM EST THU MAR 10 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE MAUMEE RIVER NEAR DEFIANCE * UNTIL SUNDAY EVENING. * AT 11 PM WEDNESDAY THE STAGE WAS 10.8 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 11.3 FEET AROUND 7 PM THURSDAY MARCH 10 AND FALL BELOW FLOOD STAGE AROUND 7 PM SATURDAY MARCH 12. * AT 12.3 FEET...FLOODING BEGINS ON AUGLAIZE AND EAST FRONT STREETS AND IN THE REAR OF THE BUILDING AT LEEVER GLASS. * THIS CREST COMPARES TO A PREVIOUS CREST OF 11.2 FEET WHICH OCCURRED ON FEB 20 2011. $$ INC003-033-OHC039-110907- /O.CON.KIWX.FL.W.0025.000000T0000Z-110314T1000Z/ /NVLI3.1.ER.110305T0537Z.110307T0930Z.110313T1000Z.NO/ 408 AM EST THU MAR 10 2011 THE FLOOD WARNING CONTINUES FOR THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE * UNTIL MONDAY MORNING. * AT 3 AM THURSDAY THE STAGE WAS 13.2 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 12.0 FOOT FLOOD STAGE AROUND 6 AM SUNDAY MARCH 13. * AT 14.0 FEET...SIGNIFICANT FLOODING OCCURS ON DEKALB COUNTY ROAD 42 ABOUT 3 MILES NORTHEAST OF NEWVILLE. CONSIDERABLE AGRICULTURAL AND LOW LAND FLOODING OCCURS ALONG THE ST. JOSEPH RIVER TO THE CEDARVILLE RESERVOIR. $$ INC001-003-OHC161-110907- /O.EXT.KIWX.FL.W.0012.000000T0000Z-110311T2300Z/ /DCRI3.2.RS.110228T1319Z.110303T0945Z.110310T2300Z.NO/ 408 AM EST THU MAR 10 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE SAINT MARYS RIVER NEAR DECATUR * UNTIL FRIDAY EVENING. * AT 3 AM THURSDAY THE STAGE WAS 18.7 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 17.0 FOOT FLOOD STAGE AROUND 6 PM THURSDAY MARCH 10. * AT 18.5 FEET...COUNTY ROAD 225 NORTH...JUST NORTH OF PLEASANT MILLS INDIANA IS CLOSED BY FLOOD WATER. LOW LAND AREAS OF KEKIONGA PARK ON THE SOUTHEAST SIDE OF DECATUR BEGIN FLOODING. FLOODING IS LIMITED TO FARM LAND IN PLEASANT MILLS INDIANA AND WILSHIRE OHIO. $$ OHC039-051-171-110907- /O.CON.KIWX.FL.W.0017.000000T0000Z-000000T0000Z/ /STRO1.1.RS.110228T2035Z.110307T2000Z.000000T0000Z.NO/ 408 AM EST THU MAR 10 2011 THE FLOOD WARNING CONTINUES FOR THE TIFFIN RIVER NEAR STRYKER * UNTIL FURTHER NOTICE. * AT 3 AM THURSDAY THE STAGE WAS 13.4 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL FALL TO NEAR 12.9 FEET AROUND 7 AM THURSDAY MARCH 10. * AT 13.0 FEET...FLOOD WATERS BEGIN TO AFFECT SOME FARM BUILDINGS NEAR STRYKER AND FLOOD SOME SECONDARY ROADS. $$
812 WGUS83 KIWX 101630 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1130 AM EST THU MAR 10 2011 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... WABASH RIVER NEAR LINN GROVE AFFECTING ADAMS AND WELLS COUNTIES WABASH RIVER NEAR BLUFFTON AFFECTING HUNTINGTON AND WELLS COUNTIES WABASH RIVER AT WABASH AFFECTING CASS...MIAMI AND WABASH COUNTIES .LARGE RAINFALL AMOUNTS OVER THE PAST WEEK HAS CAUSED FLOODING ALONG THE WABASH RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS OR SOONER IF NECESSARY. && INC001-179-111630- /O.EXT.KIWX.FL.W.0009.000000T0000Z-110311T2100Z/ /LYNI3.1.ER.110301T0336Z.110302T0600Z.110310T2100Z.NR/ 1130 AM EST THU MAR 10 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE WABASH RIVER NEAR LINN GROVE * UNTIL FRIDAY MORNING. * AT 10 AM THURSDAY THE STAGE WAS 11.1 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 11.0 FOOT FLOOD STAGE AROUND 4 PM THURSDAY MARCH 10. * AT 11.0 FEET...AGRICULTURAL FLOODING BEGINS. LOW LANDS EAST OF GENEVA BEGIN TO FLOOD. $$ INC069-179-111629- /O.EXT.KIWX.FL.W.0010.000000T0000Z-110313T0600Z/ /BLFI3.2.ER.110228T1144Z.110302T1300Z.110312T0600Z.NO/ 1130 AM EST THU MAR 10 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE WABASH RIVER NEAR BLUFFTON * UNTIL SATURDAY. * AT 8 AM THURSDAY THE STAGE WAS 11.4 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE AROUND 1 AM SATURDAY MARCH 12. * AT 11.0 FEET...RIVER ROAD AT BLUFFTON BEGINS TO FLOOD. $$ INC017-103-169-111629- /O.EXT.KIWX.FL.W.0030.000000T0000Z-110312T1900Z/ /WABI3.1.ER.110311T1200Z.110311T1200Z.110311T1900Z.NO/ 1130 AM EST THU MAR 10 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE WABASH RIVER AT WABASH * UNTIL SATURDAY. * AT 10 AM THURSDAY THE STAGE WAS 13.3 FEET AND STEADY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL RISE TO FLOOD STAGE AROUND 7 AM FRIDAY MARCH 11. * AT 14.0 FEET...LOWLAND FLOODING BEGINS IN RURAL WABASH COUNTY. $$
853 WGUS83 KIWX 102123 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 423 PM EST THU MAR 10 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... WABASH RIVER AT WABASH AFFECTING CASS...MIAMI AND WABASH COUNTIES THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT. INC017-103-169-102153- /O.CAN.KIWX.FL.W.0030.000000T0000Z-110312T1900Z/ /WABI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 423 PM EST THU MAR 10 2011 THE FLOOD WARNING IS CANCELLED FOR THE WABASH RIVER AT WABASH * AT 3 PM THURSDAY THE STAGE WAS 13.1 FEET * FLOOD STAGE IS 14.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Mar 9, 6:16 AM EST, 4 hours 46 minutes earlier.
Area forecast discussion, Mar 9, 6:16 AM EST, 4 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 616 AM EST WED MAR 9 2011 .AVIATION... IFR CONDITIONS WIDESPREAD ACROSS THE AREA THIS MORNING AND SHOULD CONTINUE AT THE TERMINALS TODAY AS LOW PRESSURE SYSTEM CENTERED NEAR UIN MOVES SLOWLY NE. LIFR CONDITIONS IN LIGHTER GRADIENT WINDS CLOSER TO SFC LOW OVER IL/IA THIS MORNING ARE EXPECTED TO MOVE ACROSS NRN INDIANA AS THE LOW MOVES THROUGH THE AREA THIS AFTN/EVE. AS LOW MOVES NE OF THE AREA LATE TONIGHT...CAA SHOULD CHANGE RAIN TO SNOW AT SBN 06Z-09Z AND AT FWA 09Z-12Z. && .PREV DISCUSSION... /ISSUED 418 AM EST WED MAR 9 2011/ SHORT TERM... BAND OF RAIN MOVG ACROSS THE CWA THIS MORNING ASSOCIATED WITH LOW LEVEL CONVERGENCE/THETA-E ADVECTION AT NOSE OF SSW-NNE ORIENTED LLJ CENTERED OVER THE LOWER OH VALLEY. THIS FORCING MECHANISM WILL SHIFT EAST/NORTH OF THE CWA THIS MORNING AND MID LEVEL DRY SLOT MOVE INTO THE AREA. COULD SEE RAIN END FOR AWHILE AS THIS OCCURS BUT SHOWERS STILL DVLPG OVER CENTRAL IL IN AREA OF BOUNDARY LAYER MOISTURE CONVERGENCE AND UPR LEVEL Q VECTOR CONVERGENCE WHICH WILL OVERSPREAD OUR CWA TODAY SO CONTD WITH CATEGORICAL POPS WITH OCNL RAIN THROUGH THE DAY. INTENSE CONVECTION IN GULF STATES APPEARS TO HAVE ROBBED OUR AREA FROM SOME MOISTURE AND 24HR QPF IN OUR CWA ENDING 06Z TONIGHT RANGING FROM .4 WEST TO .8 EAST WHICH SHOULD ONLY RESULT IN MINOR RISES ON SOME RIVERS IN THE AREA WITH LITTLE THREAT OF MORE WIDESPREAD FLOODING WITH THIS SYSTEM. SFC LOW OVER NE MO ATTM EXPECTED TO TRACK NE ACROSS THE CWA TONIGHT WHILE SECONDARY LOW DVLPS ALONG TRIPLE POINT AND NEAR BASE OF DIGGING UPR LEVEL TROF OVER THE SERN U.S.. EXPECT COMBINATION OF WRAP AROUND MOISTURE AND WK FORCING ASSOCIATED WITH UPR LEVEL TROF MOVG INTO OUR AREA WILL MAINTAIN SOME LIGHT PRECIP SO CONTD WITH GOING LIKELY POPS. RAIN SHOULD CHANGE OVER TO SNOW FROM NW-SE ACROSS THE AREA BTWN 03Z-15Z THU. LATEST MODELS SUGGESTING SNOW MAY CONTINUE THU EVE ACROSS ERN PORTION OF THE CWA AS SRN SFC LOW LIFTS NORTHWARD INTO THE LWR GRTLKS. POOR RUN-RUN CONTINUITY WITH RESPECT TO THIS DEVELOPMENT SO FOR NOW MAINTAINED GOING DRY FCST FOR THU NGT. GIVEN ANTICIPATED WEAK FORCING AND LIMITED DEEP MOISTURE... TOTAL SNOW ACCUMS TONIGHT/THU EXPECTED TO BE LESS THAN AN INCH. LATEST MOS TEMPS A LITTLE COOLER THAN PREVIOUS GRIDDED FCST WITH HIGHS TODAY RANGING FROM THE MID 40S NE TO MID 50S SW. GIVEN UPSTREAM TEMPS THIS MORNING AND MODELS TREND TO A FARTHER SE TRACK WITH MO SFC LOW, THIS ADJUSTMENT SEEMS REASONABLE. LOWS TONIGHT EXPECTED IN THE L-M30S...COOLEST NW AS CAA DVLPS BEHIND THE NRN SFC LOW. ONLY A FEW DEGREES DIURNAL CLIMB EXPECTED THU AS CAA CONTS. LEFT GOING MINS FOR THU NGT IN THE M-U20S AS MIXING LIKELY TO CONT MOST IF NOT ALL NIGHT AND CONSIDERABLE QUESTION ON AMOUNT OF CLEARING GIVEN MODELS TREND FARTHER WEST WITH SFC LOW TRACK TO OUR EAST THU NGT. LONG TERM... FRIDAY THROUGH TUESDAY...THE PATTERN WILL REMAIN ACTIVE THIS PERIOD WITH SHORT WAVE TROFS MOVING EAST ACROSS THE CONUS. THE NEXT TROF WILL RACE EAST ACROSS THE NORTHERN PLAINS AND SOUTHERN CANADA LATE THIS WEEK AND REACH THE FORECAST AREA EARLY THIS WEEKEND. PREFER A BLEND OF THE GFS ENSEMBLES AND ANALOGS THIS PACKAGE. THE CANADIAN GEM HAS RETREATED FROM ITS EARLIER SOUTHERN SOLUTION...MOVING TOWARD A NORTHERN TRACK. THUS THE NORTHERN TRACK IS NOW SUPPORTED BY VIRTUALLY ALL OF THE MODELS. IN ESSENCE...THIS IS A CLIPPER TYPE OF SYSTEM WITH MOST OF THE PRECIPITATION STAYING NORTH OF THE LOW TRACK. KEPT A CHANCE FOR RAIN AND SNOW SATURDAY...THEN A CHANCE FOR SNOW EAST SATURDAY NIGHT BEHIND THE COLD FRONT. OTHERWISE...HAVE ALSO KEPT A SMALL CHANCE FOR RAIN AND SNOW MONDAY WITH YET ANOTHER SHORT WAVE. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...JT LONG TERM...SKIPPER AVIATION...JT
Hazardous weather outlook, Mar 9, 4:34 AM EST, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 434 AM EST WED MAR 9 2011 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-100945- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 434 AM EST WED MAR 9 2011 /334 AM CST WED MAR 9 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT MINOR FLOODING IS EXPECTED TO CONTINUE ALONG SOME RIVERS IN THE AREA. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS AND FLOOD WARNINGS FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MINOR FLOODING IS EXPECTED TO CONTINUE ALONG SOME RIVERS IN THE AREA THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED... THOUGH RAINFALL REPORTS WILL BE APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-100945- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 434 AM EST WED MAR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SMALL CRAFT ADVISORY MAY BE NEEDED THURSDAY AND THURSDAY NIGHT... AND AGAIN SATURDAY AND SUNDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES... OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 3:45 PM EST | Small Craft Advisory | IWX | 48 hr |
Nearby
River Flood Warnings in Indiana, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.